Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1603–1613 (Mi zvmmf3731)  

This article is cited in 1 scientific paper (total in 1 paper)

On a class of algorithms for finding the maximum eigenvalue and corresponding eigenvector of an irreducible non-negative matrix

Pham Van At

Hanoi, SRV

Full text: PDF file (919 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 1–8

Bibliographic databases:

UDC: 519.614
MSC: 65F15
Received: 06.05.1985
Revised: 31.10.1986

Citation: Pham Van At, “On a class of algorithms for finding the maximum eigenvalue and corresponding eigenvector of an irreducible non-negative matrix”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1603–1613; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 1–8

Citation in format AMSBIB
\Bibitem{Pha87}
\by Pham Van At
\paper On a class of algorithms for finding the maximum eigenvalue and corresponding eigenvector of an irreducible non-negative matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1603--1613
\mathnet{http://mi.mathnet.ru/zvmmf3731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927908}
\zmath{https://zbmath.org/?q=an:0636.65016}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 1--8
\crossref{https://doi.org/10.1016/0041-5553(87)90183-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3731
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Alpin, “The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root”, Comput. Math. Math. Phys., 34:5 (1994), 665–670  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021